Wednesday, 23 November 2011

Capital Celluloid - Day 327: Saturday Nov 26

Twin Peaks Festival at the Riverside Studios: 10am (Saturday) - 12.30am (Sunday)

A marvellous day devoted to the brilliant David Lynch TV series with cast members, special screenings and all the doughnuts and cherry pies you can eat and coffee you can drink. The highlights are the screening of the alternative pilot of which I have a VHS copy, won at the time of the series' release in a Time Out competition, and Twin Peaks: Fire Walk With Me, Lynch's extraordinary 1992 movie which works as a prologue/epilogue. The pilot programme has an ending which defies description and made  a deep impact on me when I saw it months before the TV series started here in Britain.

Here is the full itinerary:

10.00am    -    Doors open to regular ticket holders
10.45am    -    Screening of Alternative Pilot (Cinema)
12.45pm    -    15 min break
13.00pm    -    Double R Club (Cinema)
13.30pm    -    David Lynch 'Crazy Clown Time' Promotion (Cinema)
14.00pm    -    Screening of episode 4. (Cinema)
14.45pm    -    30 min break
15.15pm    -    Screening of episode 14 (Cinema)
16.00pm    -    Double R Club
16.30pm    -    Screening of episode 28 (Cinema)
17.15pm    -    1 hr 15 min break for dinner
18.30pm    -    Coversation with the actors + Q&A (Cinema)
19.45pm    -    Signing session and social time (Diner)
21.00pm    -    Twin Peaks:Fire Walk With Me (Introduction by Al Strobel) (Cinema)
23.00pm    -    Quiz & Costume Contest (Cinema)

Here is the ending to the pilot programme.

No comments: